# SDR C2XA09TY018

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 063
- Aircraft time: 24,821 hours, 18,807 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL WAS FOUND CORRODED AND MX R&R THE PLATE IAW EMB EC 5750-01315. ACFT WILL BE RELEASED AT THE END OF THE C-CHECK.
